# SDR CA140903001

- Difficulty date: September 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 750
- System (JASC): 5540 · Rudder Structure
- Part: Clamp
- Part number: 95190035
- Condition: Cracked
- Location: Rudder Sensor
- Part time: 11,515 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CLAMP MOUNTING RUDDER POSITION SENSOR FOUND CRACKED ON DISSESEMBLY. THIS IS THE SECOND AIRCRAFT THAT WE HAVE FOUND TO HAVE THIS PROBLEM.
